# SDR RAIA201907020014

- Difficulty date: July 2, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 14542773002
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 4,102 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT WHEEL WELL WEB IS CRACKED IN 4 PLACES. REMOVED CRACKED LOWER ANGLE ON RT AFT WHEEL WELL WEB. INSTALLED NEW LOWER ANGLE. NUTPLATES STILL NEED INSTALLED. INSTALLED NUTPLATES ON RT AFT WHEEL WELL WEB. OUTBOARD RIB ON WHEEL WELL WEB NEEDS INSTALLED. INSTALLED OUTBOARD RIB ON RT AFT WHEEL WELL WEB.
